Lax pairs and Bäcklund transformations for a coupled Ramani equation and its related system

Xing Biao Hu*, Dao Liu Wang, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

34 Citations (Scopus)

Abstract

A coupled Ramani equation and its related system are proposed. By dependent variable transformation, they are transformed into bilinear equations. Lax pairs and Bäcklund transformations are presented for these two systems. Soliton solutions and rational solutions to the systems could be obtained.

Original languageEnglish
Pages (from-to)45-48
Number of pages4
JournalApplied Mathematics Letters
Volume13
Issue number6
DOIs
Publication statusPublished - 19 Jul 2000

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Bäcklund transformations
  • Integrable systems
  • Lax pairs
  • Solitons

Fingerprint

Dive into the research topics of 'Lax pairs and Bäcklund transformations for a coupled Ramani equation and its related system'. Together they form a unique fingerprint.

Cite this